Citation: Elizabeth. "Definitely addictive!: An Experience with 1,4-Butanediol (ID 3317)". Erowid.org. Jun 24, 2001. erowid.org/exp/3317
I was given a small bottle of GHB and was absolutly thrilled with the effects. It's a very decadent drug, it makes me want to eat, have sex and sleep. What's not to love! After I got through with the bottle I went on a mission to find more of the stuff. I was extremly successful and bought a small case of 1,4-Butanediol, which is closely related to GHB.
I started by doing it only on weekends and then just on dates or with friends. Soon, I did it every evening after work to relax. I started to perfer the way I felt on it then not on it. I started doing it in the morning before work. I found that it had a effect similar to exctacy in that it made my feeling more intense. I cared more about my job and was able to focus better. I was much more confident. I started doing it at work and soon I was _always_ on it.
What started happening was this: I started gaining weight. I don't know if this is because I was eating more (well yes, obviously) but it also must be because it bulks you up somehow... it used to be sold for body builders.
And this: while it used to make me horny, now I couldn't even have an orgasm. I lost my sex drive.
Besides these very negative and upsetting effects I found when I decided to cut down and not do it 3 times a day, i felt withdrawl symptoms: shaky, antsy, uneasy, body aches, muscle cramps and inabillity to think about anything else but the damn drug. I decided that i had gone way too far and needed to kick it completely. I woke up one morning and gave all my stuff away. The severe withdrawal only lasted one day, but I was miserable. My body felt heavy and achey and I felt _very_ depressed. I cried all day, but all in all it didn't last long and I got over it.
I feel a lot better now although not totally normal. I am still feeling mighty depressed and the only thing that helps is excersise. And yes, I got my sex drive back and am loosing weight.
1,4 Butanediol can be a fun drug if only done on special occasions. But if you want to do it more, I would reccomend *no more than once a week*!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center for permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.